CureZone   Log On   Join
Re: Fecal Body Odor Break through - You Should Read it.
 
Snapped Views: 9,419
Published: 13 years ago
 
This is a reply to # 1,081,020

Re: Fecal Body Odor Break through - You Should Read it.


Be careful when taking Niacin. It can cause a reaction called flushing if you take too much. Some people have hot flashes. You may want to start out with a low dose if you try it.I'm sure it's different for each individual.

Have a good day!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

3.578 sec, (1)